# SDR AALA201601139002

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 69,425 hours, 25,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1R DOOR SLIDE DIFFICULT TO ARM.  CLEARED TRACK & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
